MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE HUMERAL BODY FOR ELECTIVE SURGERY

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE HUMERAL BODY FOR ELECTIVE SURGERY
Model Number 1352.15.010
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records for complained component has been performed and did not highlight any pre-existing anomaly nor non-conformity.A final report will be submitted as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery hereby reported has been performed on (b)(6) 2026, due to unknown reasons.Patient was originally implanted with smr reverse prosthesis.Original prosthetic assembly consisted of baseplate, lateralized connector +4 mm, glenosphere eccentric dia 40 mm and smr humeral body reverse (part number 1352.15.010, lot unknown).9/10 years later, first revision surgery occurred ((b)(6) 2025) due to infection: humeral body has been explanted and replaced with a new one (complaint associated to mfr # 3008021110-2026-00010).On (b)(6) 2026, hereby reported second revision surgery has been performed and pre-existing humeral body (pn 1352.15.010, lot.2511798, ster.2500105) and glenoid components has been explanted and replaced with the following: 140° humeral body finned reverse (pn 1352.15.051); reverse liner + 3 mm dia 40 mm (pn 1365.50.815); glenosphere eccentrical dia 40 mm (pn 1376.09.041); connector + screw (pn 1374.15.305); tt baseplate (pn 1375.15.305); bone screw (pn 8420.15.050); bone screw (pn 8420.15.030).Patient is male, date of birth (b)(6) 1962.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE HUMERAL BODY FOR ELECTIVE SURGERY
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25278965
Report Number3008021110-2026-00241
Device Sequence Number9568178
Product Code PHX
UDI-Device Identifier08033390272568
UDI-Public8033390272568
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.010
Device Lot Number2511798
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale